# SDR DALA2023122210532

- Difficulty date: December 20, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 93,101 hours, 42,133 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Partial Deploy
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 DOOR R1 SLIDE PARTIALLY DEPLOYED WHEN CATERING OPENED DOOR. CORRECTIVE ACTION: DOOR NO. 1 RIGHT SLIDE INSTALLATION ONLY. C/W JOB CARD 2566-9001. (4324242)
